MathSciNet Relay Station
MathSciNet bibliographic data
MR630644 32H05 (32H10)
Bell, Steven R.; Boas, Harold P. Regularity of the Bergman projection in weakly pseudoconvex domains. Math. Ann. 257 (1981), no. 1, 23–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement